# SDR CALA2025102810673

- Difficulty date: October 20, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 65,074 hours, 19,389 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3102
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH INITIAL INSPECTION OF RT WING UPPER SKIN FASTENER HOLES #1-18 IAW PART 2C OF THE LATEST REVISION OF EC/RA 5720-03571 ON OR BEFORE THE AIRCRAFT REACHES 25,379 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 6,000 FLIGHT CYCLES THEREAFTER.
